# SDR SIMA20150328002

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 31,959 hours, 27,453 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Condition: Inoperative
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT ALT 240 RECEIVED YD & AP FAIL FOLLOWED BY RUDDER SYS 1 - 2 INOPERATIVE.  EXAMINED AFCS EVENT CODES, CODE 271 PREVIOUS FLIGHT & LAST NIGHT, RUDDER HYD MON.  AFCS FUNCTION CHECK OK IAW AMM 22-11-00 SEE ITEM 2.  R & R NR 2 RUDDER PRESS SWITCH IAW AMM CH 27-23-04.  OPERATIONS CHECKED OK IAW AMM CH 27-23-00.
